# SDR ASAA2013102396218

- Difficulty date: October 23, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 27,394 hours, 8,415 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC09128
- Condition: Malfunctioned
- Location: Nr 1 Fuel Flow
- Part time: 27,394 hours, 8,415 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN CRUISE DELTA FUEL FLOW INDICATION ERRORS ARE SUSPECT.  ACFT GROUNDED.  R & R FUEL FLOW TRANSMITTER, REF AMM 73-31-01. ACCOMPLISHED ENGINE RUN -EEC BITE CHECK, TEST GOOD.  PERFORMED IDLE LEAK CHECK, NO LEAKS NOTED.
